# SDR CA020102002

- Difficulty date: January 2, 2002
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 4,313 hours
- Engine: Pwa JT15D4
- System (JASC): 3240 · Landing Gear Brake System
- Part: Stator
- Condition: Broken
- Location: Brake Assy
- Component: Brake Assy, Bfgoodrich, 215286
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DISASSEMBLED BRAKE UNIT AND FOUND STATOR DISC P/N 133-89302 CHG "B" BROKEN.  (SEE ATTACHED PHOTO'S).
